PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Credibility Theory and Generalized Linear Models
Author(s): NELDER, J.A. , VERRALL, R.J.
Journal: ASTIN Bulletin
Volume: 27    Issue: 1   Date: May 1997   
Pages: 71-82
DOI: 10.2143/AST.27.1.563206

Abstract :
Thus paper shows how credibility theory can be encompassed within the theory of Hierarchical Generalized Linear Models. It is shown that credibility estimates are obtained by including random effects in the model. The framework of Hierarchical Generalized Linear Models allows a more extensive range of models to be used than straightforward credibility theory. The model fitting and testing procedures can be carried out using a standard statistical package Thus, the paper contributes a further range of models which may be useful in a wide range of actuarial applications, including premium rating and claims reserving.

18.204.2.231.